# SDR AALA20160512004

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 9,083 hours, 3,592 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B20308
- Condition: Burst
- Location: Mlg
- Part time: 5,133 hours, 1,985 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING TAKEOFF NR 3 MLG TIRE BURST.  THE TIRE DISINTEGRATED DURING LANDING, CAUSING DAMAGE TO THE RT TE MID & AFT FLAPS, AFT FLAP ACTUATION LINKAGE, FLAP GAP LOWER SKIN SEAL, RT FUSELAGE BODY FAIRING PANELS & RT MLG ELEC BRACKET AL0694R & ITS ASSOCIATED CONDUIT.  R & R NR 3 MAIN WHEEL ASSEMBLY IAW MM 32-45-11.
